A non‐Gaussian model of turbulence (soccer‐ball integrals)

Robert Betchov, Poul Scheel Larsen

    Research output: Contribution to journalJournal articleResearchpeer-review

    259 Downloads (Pure)


    The statistics of the time evolution of a nonlinearly coupled system of first-order equations representing the Euler equations is studied. The probability distribution of functions is nearly Gaussian, while that of their time derivatives has exponential tails and moments of order 4, 6, and 8 that approach those of the exponential distributions. Physics of Fluids is copyrighted by The American Institute of Physics.
    Original languageEnglish
    JournalPhysics of Fluids
    Issue number9
    Pages (from-to)1602-1604
    Publication statusPublished - 1981

    Bibliographical note

    Copyright (1981) American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.


    Dive into the research topics of 'A non‐Gaussian model of turbulence (soccer‐ball integrals)'. Together they form a unique fingerprint.

    Cite this